MAUDE Adverse Event Report: TORNIER S.A.S. RHS RADIAL PROSTHESIS LONG RADIAL STEM DIA 8MM NECK 19MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER S.A.S. RHS RADIAL PROSTHESIS LONG RADIAL STEM DIA 8MM NECK 19MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DTJ105
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier elbow system.The report details analysis provided for procedures performed between (b)(6) 2018 ¿ (b)(6) 2023.During the review of the report, it was identified that on (b)(6) 2018 a patient required revision surgery due to aseptic loosening, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event that one patient required revision surgery due to aseptic loosening could not be confirmed, since the device was not returned for evaluation and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.

Brand Name
RHS RADIAL PROSTHESIS LONG RADIAL STEM DIA 8MM NECK 19MM
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20449252
Report Number3000931034-2024-00616
Device Sequence Number7082149
Product Code JDB
UDI-Device Identifier03700386901270
UDI-Public03700386901270
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDTJ105
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale